# SDR P5CA2016020400027

- Difficulty date: February 1, 2016
- Submitted: February 4, 2016
- Operation: Air carrier
- Aircraft: N454PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30812
- Aircraft time: 59,326 hours, 9,659 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 2231
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L5 DOOR CUTOUT, BS 2231, STR 21L TO STR 22L REVEAL SKIN FOUND CRACKED.  L5 ENTER DOOR BS 2231, STR 22L REVEAL DOUBLER CRACK AREA REPAIRED IAW SRM 53-60-15-2R-3, REPAIR 3 AND ATLAS EO4453B178.
